# SDR 96FDEA00969

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651864002
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0316 AND 024, CORROSION (C53-224-05) ON THE BS 740 LWR CHORD RBL 15 TO 20 ON VERTICAL FLANGE.  *S/D*  REMOVED LOWER CHORD, CORROSION WAS OUT OF LIMITS, LOCATED NEW LOWER CHORD, DRILLED, FABRICATED SPLICES, TREATED AND INSTALLED ALL PARTS IAW FEDEX EA 7-5710-28401.
